Alert archive / Ohio / Special Marine Warnings in 2002
Special Marine Warning 64, NWS Cleveland, OH
NWS Cleveland, OH issued this special marine warning at Jul 28, 2002, 12:24 AM EDT. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 28, 2002, 12:24 AM EDT (04:24 UTC)
- Expired
- Jul 28, 2002, 2:30 AM EDT
- In force
- 2 hr
- Issued by
- NWS Cleveland, OH
- Area
- Whole counties
What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this special marine warning went out at Jul 27, 11:00 PM EDT, 1 hour 24 minutes earlier.
Area forecast discussion, Jul 27, 11:00 PM EDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 1100 PM EDT SAT JUL 27 2002 UPDATED TO PUT TORNADO WATCH IN FOR NW OH. MADE A FEW MINOR ADJUSTMENTS...ADDED HEAVY RAIN WORRIED ABOUT TSTMS HEADG INTO NW PA IN A FEW HRS. ATTM NO FLOOD WATCH...IT MAY MOVE QUICK ENOUGH. .CLE... OH...NONE. PA...NONE. KIELTYKA
In the hours before
Local storm report, Jul 27, 8:57 PM EDT, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND,OH
857 PM EDT SAT JUL 27 2002
TIME(EDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0540 PM PIERPONT OH WIND DAMAGE
07/27/02 ASHTABULA TREE FELL ON HOUSE.
0600 PM 1 1/2 S CROSSINGVILLE PA WIND DAMAGE
07/27/02 CRAWFORD TWELVE PINE TREES
DAMAGED...SOME KNOCKED
DOWN.
0705 PM CORRY PA WIND DAMAGE
07/27/02 ERIE SEVERAL TREES DOWN AND ONE
TREE FELL ON A CAR.
FMKSpecial weather statement, Jul 27, 11:55 PM EDT, 29 minutes before
OHZ014-089-PAZ001>003-280445- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1155 PM EDT SAT JUL 27 2002 ...STRONG TO SEVERE THUNDERSTORMS MOVING TOWARD THE AREA... AT 1154 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A CLUSTER OF THUNDERSTORMS MOVING EAST SOUTHEAST TOWARD ASHTABULA COUNTY OF OHIO AND ERIE AND CRAWFORD COUNTIES OF PENNSYLVANIA. THE STORMS APPEAR THAT THEY WILL MOVE INLAND BETWEEN CONNEAUT IN ASHTABULA COUNTY AND RIPLEY NEW YORK. THE STORMS HAVE THE POSSIBILITY OF PRODUCING STRONG GUSTY WINDS...VERY HEAVY RAIN...FREQUENT CLOUD TO GROUND LIGHTNING...AND HAIL. IF YOU ARE OUTDOORS...BE SURE TO MOVE INDOORS AS THE STORMS APPROACH. LIGHTNING CAN AND DOES STRIKE WELL AHEAD OF THE MAIN STORM CENTER. LOMBARDY
Local storm report, Jul 28, 12:19 AM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND,OH
1219 AM EDT SUN JUL 28 2002
TIME(EDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0930 PM LINDSEY OH .75 INCH HAIL
07/27/02 SANDUSKY
1035 PM SANDUSKY OH WIND DAMAGE
07/27/02 ERIE TWO LARGE LIMBS DOWN.
0850 PM 4 N TIFFIN OH .75 INCH HAIL
07/27/02 SENECA
FMKThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 8:12 PM EDT | Tornado Warning | CLE | Lucas | 48 min |
| Jul 27, 8:41 PM EDT | Severe Thunderstorm Warning | CLE | Seneca | 34 min |
| Jul 27, 9:21 PM EDT | Severe Thunderstorm Warning | CLE | Sandusky | 54 min |
| Jul 27, 9:49 PM EDT | Special Marine Warning | CLE | 116 min | |
| Jul 27, 9:59 PM EDT | Special Marine Warning | CLE | 106 min | |
| Jul 27, 9:59 PM EDT | Special Marine Warning | CLE | 106 min | |
| Jul 27, 10:12 PM EDT | Severe Thunderstorm Warning | CLE | Erie | 63 min |
| Jul 27, 11:31 PM EDT | Special Marine Warning | CLE | 119 min | |
| Jul 27, 11:31 PM EDT | Special Marine Warning | CLE | 119 min | |
| Jul 28, 1:11 AM EDT | Severe Thunderstorm Warning | CLE | Ashtabula | 64 min |
| Jul 28, 4:39 PM EDT | Special Marine Warning | CLE | 2 hr | |
| Jul 28, 4:39 PM EDT | Special Marine Warning | CLE | 2 hr | |
| Jul 28, 6:49 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga | 41 min |
| Jul 28, 7:21 PM EDT | Special Marine Warning | CLE | 114 min | |
| Jul 28, 7:21 PM EDT | Special Marine Warning | CLE | 114 min | |
| Jul 28, 7:21 PM EDT | Special Marine Warning | CLE | 114 min | |
| Jul 28, 7:46 PM EDT | Severe Thunderstorm Warning | CLE | Ottawa | 59 min |
| Jul 28, 3:41 PM EDT | Severe Thunderstorm Warning | CLE | Crawford | 64 min |
| Jul 28, 5:05 PM EDT | Severe Thunderstorm Warning | CLE | Erie | 55 min |
| Jul 28, 5:30 PM EDT | Severe Thunderstorm Warning | CLE | Crawford | 60 min |
| Jul 28, 6:06 PM EDT | Tornado Warning | CLE | Crawford | 24 min |
Nearby
Special Marine Warnings in Ohio, 2002Every special marine warning in 2002
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.